# SDR CA101130013

- Difficulty date: November 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 314 hours
- Engine: Pwc PW610FA
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 26120842
- Condition: Distorted
- Location: Elevator
- Part time: 488 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, IT WAS DISCOVERED THAT THE ELEVATOR DOWN STOP BRACKET WAS NOT FULLY INSTALLED FROM THE FACTORY.  EIGHT RIVETS ON THE LOWER SUPPORT ASSEMBLY WERE NOT INSTALLED.  THIS ALLOWED THE SUPPORT BRACKET TO BEND OUT OF PLACE AND AFFECTED TRAVEL AND ALSO SCORED THE BELLCRANK ASSEMBLY P/N 2612119-1.
